I recently started taking doxepin to help me sleep (I don't take it every night, because I typically wake up really drowsy, which doesn't work on days that I have to be at work early), but the last two times I've taken it, I've woken up really nauseas... Has anyone else had this problem on it?
i did some investigating and your dead right nausea is a side effect and get this drowsiness and dizziness are also side effects so it might not be the sleep meds. so please be careful when standing up dont get up to quickly from a sitting or laying down position take it slow. if this has been helpful please check yes after the answer so i know if this helped you. your friend if needed amber
Doxepin (Silenor) is not the best medicine you should be taking for sleep issues. This is VERY true if you are currently not on antidepressants. Zolpidem (generic Ambien) or Lunesta would be much better choices because they will not really get involved with your neurotransmitters the way doxepin can. Those drugs also will not cause the nausea that you are feeling with Silenor.
- Doxepin Information for Consumers
- Doxepin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxepin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Feb 2018 • 5 answers
Updated 5 Aug 2016 • 4 answers
Updated 22 Feb 2013 • 2 answers
Updated 13 Feb 2015 • 3 answers
Updated 26 Aug 2015 • 1 answer